Free Access
Volume 8, August 2004
Page(s) 102 - 114
Published online 15 September 2004
  1. N.H. Bingham, C.M. Goldie and J.L. Teugels, Regular Variation. Cambridge University Press, Cambridge (1987). [Google Scholar]
  2. R.L. Dobrushin and P. Major, Non-central limit theorems for nonlinear functionals of Gaussian fields. Z. Wahrsch. Verw. Gebiete 50 (1979) 27–52. [CrossRef] [MathSciNet] [Google Scholar]
  3. E. Iglói and G. Terdik, Superposition of diffusions with linear generator and its multifractal limit process. ESAIM: PS 7 (2003) 23–86. [CrossRef] [EDP Sciences] [Google Scholar]
  4. A.M. Iksanov and Z.J. Jurek, Shot noise distributions and selfdecomposability. Stoch. Anal. Appl. 21 (2003) 593–609. [CrossRef] [Google Scholar]
  5. P.M. Lee, Infinitely divisible stochastic processes. Z. Wahrsch. Verw. Gebiete 7 (1967) 147–160. [CrossRef] [Google Scholar]
  6. M.S. Taqqu, Convergence of integrated processes of arbitrary Hermite rank. Z. Wahrsch. Verw. Gebiete 50 (1979) 53–83. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.